Bibtex de la publication

@Article{ CaCoGe2012.1,
author = {Caillau, Jean-Baptiste and Cots, Olivier and Gergaud, Joseph},
title = "{Differential pathfollowing for regular optimal control problems}",
journal = {Optimization Methods and Software, OMS special issue dedicated to 60th birthday of Andreas Griewank},
publisher = {Taylor & Francis Group},
address = {http://www.taylorandfrancisgroup.com/},
year = {2012},
volume = {27},
number = {2},
pages = {177--196},
language = {anglais},
URL = {http://dx.doi.org/10.1080/10556788.2011.593625},
keywords = {optimal control, second-order conditions, conjugate points, differential homotopy, automatic differentiation},
abstract = {Regular control problems in the sense of the Legendre condition are defined, and second-order necessary and sufficient optimality conditions in this class are reviewed. Adding a scalar homotopy parameter, differential pathfollowing is introduced. The previous sufficient conditions ensure the definiteness and regularity of the path. The role of AD for the implementation of this approach is discussed, and two examples excerpted from quantum and space mechanics are detailed.}
}